# SDR USAASB97005

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Line
- Part number: BACH5M0121ARW
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

INT - FL 7901 - FLIGHT WAS IN THE PROCESS OF COMPLYING WITH TEST HOP PROCEDURES, AFTER A HEAVY MAINTENANCE VISIT, WHEN THE CREW NOTICED A RAPID OIL QTY LOSS IN THE NR 2 ENGINE.  CREW SHUT DOWN THE NR 2 ENGINE AND RETURNED TO FIELD AT INT. NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MX FOUND A PINHOLE LEAK IN OIL LINE FROM PRESSURE TRANSMITTER TO GEARBOX ON THE NR 2 ENGINE.  REPLACED OIL LINE, FITTING AND PACKING.  MOTORED ENGINE AND IDLE CHECKED ENGINE.  NO LEAKS NOTED.  (M)
